# SDR DALA2019062433791

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1022 BETWEEN LONG. 13/14R.   FUSELAGE SKIN STA 1022 BETWEEN LONG. 13/14RH (FUS) WAS REPAIRED PER ERA/A 579005-14 REV. ORIGINAL, SECTION I PERMANENT REPAIR AND ETI-17-19-077 REV. 3.
